# SDR SWAA2023081779275

- Difficulty date: July 16, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 57,989 hours, 34,674 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK RBBL 13.84 BS 767 AFT CARGO COMPARTMENT 2023-447614<[01] TOOL USED EDDY CURRENT EQUIPMENT PN. NORTEC 600D; SN 220272712; DUE DATE 17-DEC-23;[02] TOOL USED EDDY CURRENT FLAW DETECTOR PN: NORTEC 600D; SN: 220273012; CAL DUE DATE: 17-DEC-23.;[03] REPAIRED TRACK LOCATED ON RBBL 13.84 BS 767 AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3 AND B737-700 SRM 51-10-02. SEE INDIVIDUAL SIGN-OFF BELOW.;[04] CORRECTED ITEM 3: REPAIRED TRACK LOCATED ON RBBL 13.84 BS 767 AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3 ITEM 4 (P) FIGURE 203 SEE INDIVIDUAL SIGN OFF BELOW.;[05] REPAIRED TRACK LOCATED ON RBBL 13.84 BS 767 AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3 ITEM 4 (P) FIGURE 203 SEE INDIVIDUAL SIGN OFF BELOW.ITEM RII
